# SDR 95ZZZX3330

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10J
- Make and model: Beech 400BEECH
- Aircraft serial: RK31
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: 850433
- Condition: Detached
- Location: Lt Eng Control
- Component: 45AS4201013
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING FOR TAKEOFF, NOTED LEFT ENG FAILED TO RESPOND TO POWER LEVER INPUT TO ACCELERATE.  THE TAKEOFF WAS WAIVED AND TAXIING BACK TO THE RAMP, THE LEFT ENG WAS NOT RESPONDING TO ANY POWER LEVER COMMANDS.  THE ENG WAS SHUT DOWN USING THE FIREWALL SHUT-OFF VALVES.  INVESTIGATION DISCLOSED THE BALL JOINT SWIVEL ASSY LOCATED ON THE FORWARD END OF THE ENG CONTROL CABLE HAD UNTHREADED.  ALSO, NOTED THE BALL JOINT SWIVEL ASSY ON THE RT ENG CONTROL CABLE WAS LOOSE ON THE CONTROL CABLE SHAFT AND COULD BE UNTHREADED BY ROTATING USING LIGHT FINGER PRESSURE.  NEITHER LT OR RT CONTROL CABLES APPEARED DAMAGED IN THE AREA OF THE SWIVEL ASSEMBLIES.
